Sitemap   |
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 8 - Issue 4

Orbital Transfer of a Rocket from Circular Orbit to Elliptical Orbit by Manuevering Its Thrust
SN Maitra File Size 344 KB
On Convex Optimization in Hilbert Spaces
OFFIA A. A File Size 473 KB
Fuzzy Diagonal Optimal Algorithm to solve Travelling Salesman Problem
P.Rajarajeswari || D.Maheswari File Size 459 KB
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...